# SDR AALA201707039030

- Difficulty date: June 30, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N835NN
- Make and model: Boeing 737823
- Aircraft serial: 29577
- Aircraft time: 23,451 hours, 9,219 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  CREW REPORTED THE AFT LEFT EMERGENCY EXIT SIGN MISSING.  INSTALLED NEW AFT LEFT EMERGENCY EXIT SIGN MISSING IAW AMM STANDARD PRACTICE.
